Accepted
New lower bounds on kissing numbers and spherical codes in high dimensions, with J. Kim, H. Liu and O. Pikhurko, accepted by American Journal of Mathematics, 20 pp.
New lower bounds on kissing numbers and spherical codes in high dimensions, with J. Kim, H. Liu and O. Pikhurko, accepted by American Journal of Mathematics, 20 pp.
New lower bound on ball packing density in high-dimensional hyperbolic spaces, with J. Kim, H. Liu and O. Pikhurko, International Mathematics Research Notices, 2025 (2025), Paper rnae282 .
How to build a pillar: a proof of Thomassen's conjecture, with H. Liu, Journal of Combinatorial Theory, Series B, 162 (2023), 13-33.
Disjoint isomorphic balanced clique subdivisions, with J. Hyde, H. Liu, O. Pikhurko and Z. Wu, Journal of Combinatorial Theory, Series B, 121 (2023), 417-436.
Nested cycles with no geometric crossings, with J. Kim, Y. Kim and H. Liu, Proceedings of the American Mathematical Society, 9 (2022), 22-32.